| Catalog Number |
305618 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd (b)(6) syringe 30ml ll tip conv pak had foreign matter it was reported by customer that growth/foreign material is on the top of plunger.Incident description: as per client, having this growth like material after filling.It shows cloudiness after filling.In one of the pictures, it's very clear the growth/foreign material is on the top of plunger.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation summary: bd nogales was not able to confirm the customer indicated failure mode of fm - particles, since no evidence (pictures or samples) were provided to perform a further investigation.It is important to mention that nogales only perform the packaging of the syringes, only visual inspection in line during the loading of the syringe inside the trays, nothing related to the manufacturing or assembly of the syringes.Ftir analysis is pending.Dhr (device history record) was reviewed and no qns (quality notifications) or other events were found related to the complaint stated by the customer.According to sampling plan applied for product performance; this lot was accepted.We will keep monitoring the manufacturing process in case any emerging trend is detected.With no actual sample analysis, a probable root cause could not be offered.